PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 2 | 377-383
Tytuł artykułu

A note on the construction of nonsingular Gibbs measures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a sufficient condition for the construction of Markov fibred systems using countable Markov partitions with locally bounded distortion.
Słowa kluczowe
Rocznik
Tom
Numer
2
Strony
377-383
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-08-13
poprawiono
1999-11-03
Twórcy
  • Institut für Mathematische Stochastik, Universität Göttingen, Lotzestr. 13, 37083 Göttingen, Germany
autor
  • Department of Business Administration, Sapporo University, Nishioka, Toyohira-ku Sapporo 062, Japan
Bibliografia
  • [1] J. Aaronson, An Introduction to Infinite Ergodic Theory, Amer. Math. Soc., 1997.
  • [2] J. Aaronson and M. Denker, Local limit theorems for Gibbs-Markov maps, preprint, Math. Gottingensis 1 (1997).
  • [3] J. Aaronson and M. Denker, The Poincaré series of ℂ\ℤ, Ergodic Theory Dynam. Systems 19 (1999), 1-20.
  • [4] J. Aaronson, M. Denker and M. Urbański, Ergodic theory for Markov fibred systems and parabolic rational maps, Trans. Amer. Math. Soc. 337 (1993), 495-548.
  • [5] M. Denker and M. Urbański, Absolutely continuous invariant measures for expansive rational maps with rationally indifferent periodic points, Forum Math. 3 (1991), 561-579.
  • [6] M. Denker and M. Urbański, On the existence of conformal measures, Trans. Amer. Math. Soc. 76 (1991), 193-214.
  • [7] P. Hanus, R. D. Mauldin and M. Urbański, Thermodynamic formalism and multi-fractal analysis of conformal infinite iterated functional systems, preprint, IHES, 1999.
  • [8] F. Schweiger, Ergodic Theory of Fibred Systems and Metric Number Theory, Oxford Univ. Press, Oxford, 1995.
  • [9] S. Tanaka, A complex continued fraction transformation and its ergodic properties, Tokyo J. Math. 8 (1985), 191-214.
  • [10] P. Walters, Invariant measures and equilibrium states for some mappings which expand distances, Trans. Amer. Math. Soc. 236 (1978), 121-153.
  • [11] M. Yuri, On a Bernoulli property for multi-dimensional mappings with finite range structure, Tokyo J. Math. 9 (1986), 457-485.
  • [12] M. Yuri, On the convergence to equilibrium states for certain non-hyperbolic systems, Ergodic Theory Dynam. Systems 17 (1997), 977-1000.
  • [13] M. Yuri, Thermodynamic formalism for certain nonhyperbolic maps, ibid. 19 (1999), 1365-1378.
  • [14] M. Yuri, Statistical properties for nonhyperbolic maps with finite range structure, Trans. Amer. Math. Soc., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i2p377bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.